본문 바로가기
KERD
논문KCI 등재

Applications of Jack's lemma for certain subclasses of holomorphic functions on the unit disc

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we give some results on $\frac{zf^{\prime }(z)}{f(z)}$ for the certain classes of holomorphic functions in the unit disc $E=\left\{ z:\left\vert z\right\vert <1\right\} $ and on $\partial E=\left\{ z:\left\vert z\right\vert =1\right\} $. For the function $ f(z)=z^{2}+c_{3}z^{3}+c_{4}z^{4}+\cdots$ defined in the unit disc $E$ such that $f(z)\in \mathcal{A}_{\alpha }$, we estimate a modulus of the angular derivative of $\frac{zf^{\prime }(z)}{f(z)}$ function at the boundary point $b$ with $\frac{bf^{\prime }(b)}{f(b)}=1+\alpha $. Moreover, Schwarz lemma for class $\mathcal{A}_{\alpha }$ is given. The sharpness of these inequalities is also proved.

Abstract

In this paper, we give some results on $\frac{zf^{\prime }(z)}{f(z)}$ for the certain classes of holomorphic functions in the unit disc $E=\left\{ z:\left\vert z\right\vert <1\right\} $ and on $\partial E=\left\{ z:\left\vert z\right\vert =1\right\} $. For the function $ f(z)=z^{2}+c_{3}z^{3}+c_{4}z^{4}+\cdots$ defined in the unit disc $E$ such that $f(z)\in \mathcal{A}_{\alpha }$, we estimate a modulus of the angular derivative of $\frac{zf^{\prime }(z)}{f(z)}$ function at the boundary point $b$ with $\frac{bf^{\prime }(b)}{f(b)}=1+\alpha $. Moreover, Schwarz lemma for class $\mathcal{A}_{\alpha }$ is given. The sharpness of these inequalities is also proved.

참고문헌 (20)

  1. T. A. Azeroꠘglu, "A rened Schwarz inequality on the boundary", Complex Var. Elliptic Equ, 58(4), pp.571~577 (2013)
  2. H. P. Boas, "Julius and Julia : mastering the art of the Schwarz lemma", Amer. Math. Monthly, 117(9), pp.770~785 (2010)
  3. D. M. Burns, "Rigidity of holomorphic mappings and a new Schwarz lemma at the boundary", J. Amer. Math. Soc, 7(3), pp.661~676 (1994)
  4. D. Chelst, "A generalized Schwarz lemma at the boundary", Proc. Amer. Math. Soc, 129(11), pp.3275~3278 (2001)
  5. V. N. Dubinin, "The Schwarz inequality on the boundary for functions regular in the disc, J. Math. Sci. (N. Y.) 122 (2004), no. 6, 3623-3629; translated from Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 286 (2002)", Anal. Teor. Chisel i Teor. Funkts, 18(74-84), pp.228~229 (2002)
  6. M. Elin, "Harmonic and complex analysis and its applications", pp.2014, Trends Math, Birkhäuser
  7. G. M. Goluzin, "Geometrical Theory of Functions of Complex Variable (Russian)" (1966), Nauka
  8. I. S. Jack, "Functions starlike and convex of order", J. London Math. Soc. (2), 3, pp.469~474 (1971)
  9. 정문자, "THE SCHWARZ LEMMA AND BOUNDARY FIXED POINTS", 순수 및 응용수학, 18(3), pp.275~284 (2011), 한국수학교육학회
  10. 정문자, "THE SCHWARZ LEMMA AND ITS APPLICATION AT A BOUNDARY POINT", 순수 및 응용수학, 21(3), pp.219~227 (2014), 한국수학교육학회
  11. M. Mateljevic, "Note on Rigidity of Holomorphic Mappings & Schwarz and Jack Lemma (in preparation)", ResearchGate, ~ (2015)
  12. M. Mateljevic, "Schwarz lemma, the Caratheodory and Kobayashi Metrics and Applications in Complex Analysis", XIX GEOMETRICAL SEMINAR, pp.1~12 (2016)
  13. M. Mateljevic, "Hyperbolic geometry and Schwarz lemma", ResearchGate, ~ (2016)
  14. M. Nunokawa, "On multivalent functions in the unit disc", Tsukuba J. Math, 41(2), pp.251~263 (2017)
  15. R. Osserman, "A sharp Schwarz inequality on the boundary", Proc. Amer. Math. Soc, 128(12), pp.3513~3517 (2000)
  16. Bulent Nafi Ornek, "Sharpened forms of the Schwarz lemma on the boundary", 대한수학회보, 50(6), pp.2053~2059 (2013), 대한수학회
  17. Bulent Nafi Ornek, "Inequalities for the non-tangential derivative at the boundary for holomorphic function", 대한수학회논문집, 29(3), pp.439~449 (2014), 대한수학회
  18. B\"{u}lent Nafi \"{O}rnek, "Inequalities for the angular derivatives of certain classes of holomorphic functions in the unit disc", 대한수학회보, 53(2), pp.325~334 (2016), 대한수학회
  19. B. N. Örnek, "Estimates for holomorphic functions concerned with Jack's lemma", Publications de l'Institut Mathematique, In press
  20. Ch. Pommerenke, "Boundary Behaviour of Conformal Maps" (1992), Springer-Verlag

관련 논문AI추천

이 간행물의 다른 논문 (27건)